# SDR VNAA2021011299912

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 38,259 hours, 37,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Component: Pax Door, Cndair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 329.41 AND BETWEEN DD6 AND DD6 CORRODED.
